# SDR 07252005B

- Difficulty date: July 25, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N304CE
- Make and model: Saab 340B
- Aircraft serial: 198
- Aircraft time: 30,379 hours, 35,254 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Centering Cam
- Condition: Malfunctioned
- Location: Rt Aileron
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

GET AN AIL FLAG WITH AUTOPILOT ENGAGED.  ACFT VERY HARD TO TURN TO THE RT, ACFT AUTOMATICALLY BANKS 30 DEGREES TO THE LT WHEN CONTROLS RELEASED.  INSTALLED RT AILERON CENTERING MECHANISM.  OPS CHECK GOOD.
